# SDR FDEA201707282065

- Difficulty date: July 28, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 98,142 hours, 18,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY BEADED DOUBLER AT XOS 698 - 703 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
